# SDR AALA20010088

- Difficulty date: January 16, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- Engine: Ge CF680C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LHR - NR 1 ENGINE FUEL FLOW FLUCTUATES WITH CORRESPONDING FLUCTUATION IN N1 EGT AND N2.  ACCOMP TS PER TSM 72-00-20-1 CLEANED CONN ON MEC.  ALL CHECKS OK DURING ENGINE GROUND RUN.  CLEANED MEC CONNECTOR, GROUND RUN UP OK. (M)
